Header

UZH-Logo

Maintenance Infos

Cubic forms and complex 3-folds


Okonek, C; van de Ven, A (1995). Cubic forms and complex 3-folds. L'Enseignement Mathématique. Revue Internationale. 2e Série, 41(3-4):297-333.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1995
Deposited On:29 Nov 2010 16:28
Last Modified:05 Apr 2016 13:27
Publisher:Fondation L'Enseignement Mathématique
ISSN:0013-8584
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.5169/seals-61829
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1365849
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0869.14018

Download

Full text not available from this repository.
View at publisher